MathSciNet Relay Station
MathSciNet bibliographic data
MR2100729 39A11 (34A12 34C11)
Peterson, Allan C.; Tisdell, Christopher C. Boundedness and uniqueness of solutions to dynamic equations on time scales. J. Difference Equ. Appl. 10 (2004), no. 13-15, 1295–1306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement